# SDR QMLA2023092820079

- Difficulty date: September 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 8,232 hours, 28,364 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 24468
- Condition: Faulted
- Location: 32 Engine  Firew
- Stage of operation: AB
- How discovered: V
- Nature of condition: M, P
- Precautionary procedure: A, E

## Discrepancy

WHILE PERFORMING INSTRUMENT AND SYSTEMS SCAN, I REALIZED THAT ENGINE #2 OIL TEMP WAS 131 AND CLIMBING WHILE KNOWING THE LIMIT IS 129.5. I ESTABLISHED THE AIRCRAFT INTO AN OEI CONFIGURATION AND PLACED THE #2 ENGINE INTO IDLE POSITION. SAFE CONFIGURATION WAS MAINTAINED, AND I NOTED #2 ENG OIL TEMP LOWERED INITIALLY BELOW LIMITS WHILE IN DESCENT, EVEN WITH THE #2 ENG AT IDLE, TEMPERATURE CONTINUED TO INCREASE. FEARING THAT IT WOULD REACH THE LIMIT YET AGAIN, I FOLLOWED THE EP CORRECTLY AND TURNED THE ENGINE OFF AND PERFORMED A SUCCESSFUL OEI LANDING AT KGVL. HELICOPTER NOW AWAITING FURTHER MAINTENANCE.
